# SDR DL76G090090

- Difficulty date: January 22, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 30,331 hours, 11,094 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TAXIING OUT PUT FLAPS TO 5 RECEIVED A TE FLAPS DISAGREE.  FLAP/SLAT CTR UNIT GIVES LT INBD RVDT MISRIG.  RAISED FLAP/SLAT IN THE ALTN MODE.  EICAS MSG OUT.  EXTENDED FLAP/SLAT.  NO FAULT FOUND.  NO PREVIOUS HISTORY.  T/S AS PER  FIMM 27-51-00.
